Curriculum vitae

Salez Justin

Professeur des universités
CEREMADE

salezping@ceremade.dauphinepong.fr
Bureau : B615
Site web personnel

Biographie

  • depuis 2019: professeur à l'Université Paris-Dauphine, PSL
  • 2012 - 2019: maître de conférence à l'Université Paris-Diderot
  • 2011 - 2012: post-doctorant à UC Berkeley
  • 2008 - 2011: doctorant à l'Université Pierre et Marie Curie
  • 2004 - 2008: élève à l'Ecole Normale Supérieure

Dernières publications

Articles

Salez J. (2022), Sparse expanders have negative curvature, Geometric and Functional Analysis , vol. 32, p. 1486–1513

Coste S., Salez J. (2021), Emergence of extended states at zero in the spectrum of sparse random graphs, Annals of Probability, vol. 49, n°4, p. 2012-2030

Hermon J., Salez J. (2021), The interchange process on high-dimensional products, Annals of Applied Probability, vol. 31, n°1, p. 84-98

Salez J. (2021), A sharp log-Sobolev inequality for the multislice, Annales Henri Lebesgue, vol. 4, p. 1143-1161

Hermon J., Salez J. (2021), Entropy dissipation estimates for inhomogeneous zero-range processes, Annals of Applied Probability, vol. 31, n°5, p. 2275-2283

Hermon J., Salez J. (2020), Cutoff for the mean-field zero-range process with bounded monotone rates, Annals of Probability, vol. 48, n°2, p. 742-759

Salez J. (2020), Spectral atoms of unimodular random trees, Journal of the European Mathematical Society, vol. 22, n°2, p. 345–363

Bordenave C., Caputo P., Salez J. (2019), Cutoff at the “entropic time” for sparse Markov chains, Probability Theory and Related Fields, vol. 173, n°1-2, p. 261-292

Merle M., Salez J. (2019), Cutoff for the mean-field zero-range process, Annals of Probability, vol. 47, n°5, p. 3170-3201

Hermon J., Salez J. (2019), A version of Aldous’ spectral-gap conjecture for the zero range process, Annals of Applied Probability, vol. 29, n°4, p. 2217-2229

Ben-Hamou A., Peres Y., Salez J. (2018), Weighted sampling without replacement, Brazilian Journal of Probability and Statistics, vol. 32, n°3, p. 657-669

Bordenave C., Caputo P., Salez J. (2018), Random walk on sparse random digraphs, Probability Theory and Related Fields, vol. 170, n°3-4, p. 933-960

Ben-Hamou A., Salez J. (2017), Cutoff for nonbacktracking random walks on sparse random graphs, Annals of Probability, vol. 45, n°3, p. 1752-1770

Anantharam V., Salez J. (2016), The densest subgraph problem in sparse random graphs, Annals of Applied Probability, vol. 26, n°1, p. 305-327

Salez J. (2016), The Interpolation Method for Random Graphs with Prescribed Degrees, Combinatorics, Probability and Computing, vol. 25, n°3, p. 436-447

Salez J. (2015), The Mézard-Parisi equation for matchings in pseudo-dimension d>1, Electronic Communications in Probability, vol. 20, p. 7

Salez J. (2015), Every totally real algebraic integer is a tree eigenvalue, Journal of Combinatorial Theory. Series B, vol. 111, p. 249-256

Salez T., Salez J., Dalnoki-Veress K., Raphaël E., Forrest J. (2015), Cooperative strings and glassy interfaces, PNAS - Proceedings of the National Academy of Sciences of the United States of America, vol. 112, n°27, p. 8227-8231

Aldous D., Lanoue D., Salez J. (2015), The compulsive gambler process, Electronic Journal of Probability, vol. 20, p. 18

Salez J. (2013), Weighted enumeration of spanning subgraphs in locally tree-like graphs, Random Structures & Algorithms, vol. 43, n°3, p. 377-397

Salez J. (2013), Joint Distribution of Distances in Large Random Regular Networks, Journal of Applied Probability, vol. 50, n°3, p. 861-870

Bordenave C., Lelarge M., Salez J. (2013), Matchings on infinite graphs, Probability Theory and Related Fields, vol. 157, n°1-2, p. 183-208

Bordenave C., Lelarge M., Salez J. (2011), The rank of diluted random graphs, Annals of Probability, vol. 39, n°3, p. 1097-1121

Salez J., Shah D. (2009), Belief Propagation: An Asymptotically Optimal Algorithm for the Random Assignment Problem, Mathematics of Operations Research, vol. 34, n°2, p. 468-480

Communications avec actes

Salez J., Shah D. (2009), Optimality of Belief Propagation for Random Assignment Problem, in Claire Mathieu, Proceedings of the Twentieth Annual ACM-SIAM Symposium on Discrete Algorithms, Society for Industrial and Applied Mathematics, 187-196 p.

Prépublications / Cahiers de recherche

Salez J. (2022), Universality of cutoff for exclusion with reservoirs, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 21 p.

Bristiel A., Salez J. (2022), Separation cutoff for activated random walks, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 21 p.

Münch F., Salez J. (2022), Mixing time and expansion of non-negatively curved Markov chains, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 17 p.

Salez J. (2021), Cutoff for non-negatively curved Markov chains, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 21 p.

Salez J., Hermon J. (2020), Modified log-Sobolev inequalities for strong-Rayleigh measures, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 19 p.

Retour à la liste